MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC PROBE; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC PROBE; INSTRUMENT, STEREOTAXIC
Model Number 9733457
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.The manufacturer representative went to the site to test the navigation system.The reported issue was not confirmed an no parts were replaced.The probe was returned to the manufacture for evaluation.After functional testing and visual/physical examination the reported issue was confirmed.The tip of the returned probe is bent slightly back.Otherwise, with markers attached and fully seated, the probe returns good geometry and divot error readings with normal tracking.The manufacture date was not available at the time of reporting.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system.It was reported outside of a procedure that the site has a pedicle probe that was bent during sterile processing.No patient was present at the time of the event.

Brand Name
PROBE
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key9396154
Report Number1723170-2019-05824
Device Sequence Number16806523
Product Code HAW
UDI-Device Identifier00613994335968
UDI-Public00613994335968
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9733457
Device Catalogue Number9733457
Device Lot Number131231
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/20/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2019
Initial Report FDA Received Date12/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1